Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Complete amonotonic decompositions of compact continua


Author: Harvy Lee Baker
Journal: Proc. Amer. Math. Soc. 19 (1968), 847-853
MSC: Primary 54.55
DOI: https://doi.org/10.1090/S0002-9939-1968-0232353-3
MathSciNet review: 0232353
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. L. Baker, Jr., Complete amonotonic collections of subcontinua of a compact continuum, Abstract 619-119, Notices Amer. Math. Soc. 12 (1965), 91.
  • [2] -, Concerning complete amonotonic collections of subcontinua of a compact continuum, Abstract 626-24, Notices Amer. Math. Soc. 12 (1965), 697.
  • [3] R. P. Dilworth, A decomposition theorem for partially ordered sets, Ann. of Math. 51 (1950), 161-166. MR 0032578 (11:309f)
  • [4] R. L. Moore, Foundations of point set theory, rev. ed., Amer. Math. Soc. Colloq. Publ. Vol. 13, Amer. Math. Soc., Providence, R. I., 1963. MR 0150722 (27:709)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.55

Retrieve articles in all journals with MSC: 54.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0232353-3
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society